# SDR UIEA2019011902980

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,351 hours, 18,282 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING FIRE WARNING BELL ACTIVATED WITH NO EICAS MSG.( RESET WARN ELEX A AND WARN ELEX B CB'S AND OPS CHECKED GOOD IAW AMM 26-11-01. )
